# SDR UIEA2018101002226

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,695 hours, 18,129 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE SLOW TO CYCLE ON START. CLEANED SPAR VALVE CONNECTOR, OP'S CHECK NORMAL IAW AMM 28-22-01.
